# SDR AALA20040677

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 9d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT SEAT 9D INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
